# SDR SIMA20161128006

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 14522493007
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK LOCATED APPROX 1" BELOW CARGO DOOR HANDLE CUTOUT. INSTALLED REPAIR DOUBLER, CARGO DOOR IAW ERS-EM-52MR-661.
